# SDR FDEA202507031105

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Cracked
- Location: Zone 200
- Part time: 18,440 hours, 7,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 241KFF WIYH PUNCTURES MDC FLOOR PANEL 241KFF WAS REPAIRED IAW B767 SRM 53-00-50-2R FIG 201 PAR 4B SHEET 2, REV 92. APR 15/2025.
